Alert archive / Mississippi / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 291, NWS Jackson, MS

July 22, 2014Lamar County, Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at Jul 22, 2014, 2:08 PM CDT for Lamar County, Mississippi. It was in force for 37 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 22, 2014, 2:08 PM CDT (19:08 UTC)
Expired
Jul 22, 2014, 2:45 PM CDT
In force
37 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Hail
0.88 in
Wind
60.0 mph

County Lamar County, MS

What was reported inside it

TimeReportWhereRemark
Jul 22, 2:18 PM CDTHAIL 0.75Lumberton, MS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 7.1 hours before the alert went out and 88 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2014-07-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1461 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2014-07-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 10 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1461 J/kg
Mixed-layer CIN
-22 J/kg
Mixed-layer LCL
1022 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
10 m²/s²
0-3 km storm-relative helicity
33 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

150 
WUUS54 KJAN 221908
SVRJAN
MSC073-221945-
/O.NEW.KJAN.SV.W.0291.140722T1908Z-140722T1945Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
208 PM CDT TUE JUL 22 2014

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN LAMAR COUNTY IN SOUTHEAST MISSISSIPPI...

* UNTIL 245 PM CDT

* AT 208 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LUMBERTON...
  AND MOVING SOUTHWEST AT 10 MPH.

  HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

* THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF SOUTHERN
  LAMAR COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3099 8948 3101 8951 3100 8955 3100 8965
      3123 8944 3103 8934 3100 8935 3100 8941
      3097 8943 3097 8947
TIME...MOT...LOC 1908Z 037DEG 9KT 3101 8947

HAIL...0.88IN
WIND...60MPH

$$

GRG
2 follow-up statements
001 
WWUS54 KJAN 221918
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
218 PM CDT TUE JUL 22 2014

MSC073-221945-
/O.CON.KJAN.SV.W.0291.000000T0000Z-140722T1945Z/
LAMAR MS-
218 PM CDT TUE JUL 22 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN LAMAR
COUNTY UNTIL 245 PM CDT...

AT 218 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LUMBERTON...
AND WAS NEARLY STATIONARY.

HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
PURVIS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3101 8951 3101 8954 3100 8955 3100 8964
      3111 8943 3116 8941 3104 8935 3100 8935
      3100 8942 3097 8943 3098 8947
TIME...MOT...LOC 1918Z 137DEG 1KT 3104 8944

HAIL...0.88IN
WIND...60MPH

$$

GRG
793 
WWUS54 KJAN 221935
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
235 PM CDT TUE JUL 22 2014

MSC073-221945-
/O.CON.KJAN.SV.W.0291.000000T0000Z-140722T1945Z/
LAMAR MS-
235 PM CDT TUE JUL 22 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
LAMAR COUNTY UNTIL 245 PM CDT...

AT 235 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR PURVIS...AND
MOVING SOUTHWEST AT 10 MPH.

HAZARD...60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
LUMBERTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3101 8951 3101 8954 3100 8955 3100 8964
      3111 8943 3113 8940 3112 8939 3108 8937
      3103 8939 3100 8942 3097 8943 3098 8947
TIME...MOT...LOC 1935Z 026DEG 7KT 3108 8940

HAIL...<.75IN
WIND...60MPH

$$

GRG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 22, 10:38 AM CDT, 3 hours 30 minutes earlier.

Area forecast discussion, Jul 22, 10:38 AM CDT, 3 hours 30 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE JACKSON MS
1038 AM CDT TUE JUL 22 2014

.DISCUSSION...COLD CORE LOW WILL CONTINUE TO RETROGRADE INTO THE
ARKLAMISS FROM THE EAST THROUGH THE COURSE OF THE DAY.  DEEPER
MOISTURE FILTERING IN FROM THE EAST COMBINED WITH DAYTIME HEATING
LOOKS TO YIELD CAPE VALUES AROUND 2000 J/KG THIS AFTERNOON WHICH IS
ADEQUATE TO SUPPORT A DECENT COVERAGE OF CONVECTION THROUGH THE
AFTERNOON HOURS...PARTICULARLY OVER AREAS ALONG AND EAST OF THE
NATCHEZ TRACE PARKWAY WERE AN AXIS OF BETTER LOW LEVEL MOISTURE
CONVERGENCE LOOKS TO EXIST.  PRECIPITABLE H2O VALUES CLIMBING BACK
UP TO THE 1.75-2.00 INCH RANGE WILL SUPPORT THE POTENTIAL FOR SOME
LOCALIZED HEAVY RAINFALL.

MODEST MID-LEVEL FLOW ON THE ORDER OF 30-35 KNOTS AND ADVERTISED 30
KNOTS 0-6KM BULK SHEAR COULD AID IN SOME HEALTHY CORES THIS AFTERNOON
THAT'LL BE CAPABLE OF PRODUCING SOME GUSTY WINDS. THE LASTEST BATCH
OF HIGH-RES MODELS SEEM TO BE PICKING UP ON THIS TREND AS THEIR
CONVECTIVE OUTPUT IS A BIT MORE ROBUST THAN PREVIOUS RUNS. THIS
ACTIVITY IS EXPECTED TO GRADUALLY SUBSIDE IN BOTH INTENSITY AND
COVERAGE AS DAYTIME HEATING IS LOST THIS EVENING.

THE ONLY NOTABLE CHANGES TO THE FORECAST FOR TODAY...ASIDE FROM THE
TYPICAL HOURLY TRENDS...IS TO INCREASE POPS IN AREAS MAINLY ALONG
AND EAST OF THE NATCHEZ TRACE PARKWAY.  OTHERWISE...REMAINING
ELEMENTS OF THE CURRENT FORECAST LOOK GOOD FOR TODAY. /19/

&&

.AVIATION...CONVECTION WILL INCREASE FROM THE EAST THIS AFTERNOOON...
BUT NO MORE THAN VICINITY EXPECTED AT TAF SITES. SOME MVFR CEILINGS
WILL BE POSSIBLE BETWEEN GTR AND MEI EARLY THIS AFTERNOON...OTHERWISE
VFR CONDITIONS WILL PREVAIL INTO THE EVENING AS CONVECTION WINDS
DOWN. THEREAFTER...MVFR CEILINGS IN THE EAST AND MVFR VISIBILITIES
EVERYWHERE WILL BE THE RULE UNTIL AROUND 14Z. /26/

&&

.PREV DISCUSSION... /ISSUED 529 AM CDT TUE JUL 22 2014/

SHORT TERM...THE PRIMARY WEATHER FEATURE AFFECTING THE ARKLAMISS
WILL BE A CLOSED COLD CORE LOW MIGRATING WESTWARD FROM AL INTO MS.
THERE IS A WEAK SURFACE REFLECTION THAT WILL AID IN LOW LEVEL
MOISTURE CONVERGENCE OVER EASTERN MS LATER THIS MORNING AND
AFTERNOON AS DEEPER MOISTURE SURGES WESTWARD TOWARD THE INTERSTATE
55 CORRIDOR AND COMBINES WITH DAYTIME HEATING. HRRR GUIDANCE
INDICATES CAPE VALUES PEAKING IN THE 2000-3000 J/KG RANGE AND
PRECIPITABLE WATER APPROACHING TWO INCHES - AND THIS WILL SUPPORT
THUNDERSTORM INITIATION ALONG THE LL MOISTURE CONVERGENCE AXIS
STRETCHING NORTH OF THE LOW CENTER. HIGH-RES MODEL OUTPUT VARIES IN
COVERAGE BUT THERE MAY BE SUFFICIENT EASTERLY MID LEVEL FLOW TO
SUPPORT MULTI-CELL STORM CLUSTERS ALONG ANY BOUNDARIES WITH STORMS
CAPABLE OF PRODUCING SOME STRONG WIND GUSTS. THE MOVEMENT OF STORMS
IN THIS FLOW PATTERN WOULD INCREASE RAINFALL COVERAGE AND HAVE
RAISED POPS SOME FOR TODAY.

EXPECT CONVECTIVE ACTIVITY TO WANE AFTER SUNSET THIS EVENING. THE
CLOSED LOW WILL CONTINUE ITS WESTWARD MIGRATION OVERNIGHT AND BETTER
MOISTURE CONVERGENCE SHOULD SET UP FARTHER WEST WEDNESDAY...AND HAVE
SHIFTED POPS SLIGHTLY IN THAT DIRECTION - A LITTLE MORE THAN MOS
GUIDANCE SUGGESTS. THE THERMODYNAMIC AND WIND PROFILES SHOULD BE
SIMILAR WEDNESDAY AND A FEW STRONG STORMS WOULD BE A POSSIBILITY
ONCE AGAIN. IT LOOKS LIKE NORTHERN STREAM SHORTWAVE ENERGY
APPROACHING THE AREA LATE WEDNESDAY NIGHT IS A LITTLE SLOWER IN THE
MODEL GUIDANCE...AND THE GREATER INFLUENCE ON ARKLAMISS WEATHER MAY
HOLD OFF UNTIL THURSDAY. HAVE RAISED POPS ABOVE GUIDANCE TO MAINTAIN
SOME CONTINUITY...ESPECIALLY WITH THE POSSIBILITY OF CONVECTIVE COLD
POOLS THAT COULD HELP TO SEND SHOWER/TSTM ACTIVITY A LITTLE FARTHER
SOUTH THAN EXPECTED INTO NRN PORTIONS OF THE AREA. /EC/

LONG TERM...THURSDAY TO TUESDAY. SO FAR...NO BIG PATTERN CHANGE FOR
THE REGION. WITH THE LARGE AREA OF HIGH PRESSURE PLANTED OVER THE
ROCKIES...THE ARKLAMISS WILL CONTINUE TO GET FRONTS AND WEAK
DISTURBANCES EVERY FEW DAYS. THE MOS CONTINUES TO BOUNCE AROUND WITH
THE TEMPERATURES. PERHAPS LEANING MORE TOWARD CLIMATOLOGY FOR THIS
TIME OF YEAR...THE TEMPS IN THE EXTENDED ARE BACK INTO THE UPPER
90S/MID 70S EARLY NEXT WEEK WHICH WOULD SUGGEST POSSIBLE INCREASE IN
HEAT STRESS. HOWEVER...WITH THE CURRENT PATTERN TEMPERATURES ARE
LIKELY TO BE AT OR BELOW NORMAL THROUGH THE EXTENDED. STUCK WITH
GUIDANCE GENERALLY FOR POPS AND TEMPS.

BY THURSDAY...IT LOOKS LIKE THE LATEST STALLED FRONT WILL BE
REPLACED WITH AN APPROACHING COLD FRONT. THIS BOUNDARY IS LIKELY TO
STALL ALONG THE COAST OVER THE WEEKEND...BEFORE THE NEXT FRONT MOVES
INTO THE REGION AROUND MONDAY. EACH SYSTEM SEEMS TO BE LACKING MUCH
UPPER LEVEL SUPPORT AND THE MAIN SURFACE LOW WITH EACH SYSTEM IS
ALSO DISTANT. HOWEVER...THE MODELS ARE BRINGING IN PLENTY OF VERY
MOIST AND UNSTABLE AIR FROM THE GULF. THERE IS A CHANCE OF RAIN
ACROSS THE AREA NEARLY EVERY DAY. WITH THE BEST DYNAMICS ASSOCIATED
WITH THE SYSTEMS STAYING TO THE NORTH AND THE WESTERN RIDGE WAVERING
FURTHER EAST SOME DAYS...MUCH OF THE THUNDERSTORM ACTIVITY WILL MISS
THE WESTERN ZONES...BASICALLY AREAS EAST OF INTERSTATE 55 THROUGH
THE PERIOD. OF COURSE THERE COULD BE SOME ISOLATED TO SCATTERED
THUNDERSTORMS...BUT POPS RIGHT NOW ARE LOW. BETWEEN EACH FRONT WILL
BE A DAY OR TWO OF MOSTLY CLEAR SKIES AND MILD CONDITIONS. NOT
ANTICIPATING A PATTERN SHIFT THIS FORECAST PERIOD.

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       90  71  91  71 /  46  32  34  22
MERIDIAN      88  69  91  69 /  60  39  28  23
VICKSBURG     90  70  92  71 /  20  20  34  22
HATTIESBURG   90  70  92  71 /  60  25  26  21
NATCHEZ       89  70  90  71 /  21  15  38  20
GREENVILLE    92  72  93  73 /  16  12  24  27
GREENWOOD     91  71  91  72 /  25  21  29  27

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&

19/26
Hazardous weather outlook, Jul 22, 1:35 PM CDT, 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
135 PM CDT TUE JUL 22 2014

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
231845-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-
SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-
CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-
NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER-
WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-
SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-
LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST-
135 PM CDT TUE JUL 22 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ARKANSAS...NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...NORTH
CENTRAL MISSISSIPPI...AND SOUTH CENTRAL MISSISSIPPI.

.DAY ONE...TONIGHT AND WEDNESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH MONDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT MONDAY.

26

&&

...HAZARD LEGEND...

NO SHORT TERM HAZARDS EXPECTED.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN HOME PAGE...
   WWW.WEATHER.GOV/JAN
STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE...
   WWW.SRH.NOAA.GOV/JAN/?N=SAFE
NWS JAN TROPICAL PAGE...
   WWW.SRH.NOAA.GOV/JAN/?N=TROPICAL
NATIONAL HURRICANE CENTER HOME PAGE...
   WWW.NHC.NOAA.GOV/
FIND NWS JAN ON FACEBOOK...
   WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.JACKSONMS.GOV
FOLLOW NWS JAN ON TWITTER...
   @NWSJACKSONMS

   PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!

In the hours before

Special weather statement, Jul 22, 1:05 PM CDT, 1 hour 3 minutes before
MSZ065-066-074-221850-
JONES MS-FORREST MS-COVINGTON MS-
105 PM CDT TUE JUL 22 2014

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
105 PM CDT TUE JUL 22 2014

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PENNY TO NICKEL SIZE HAIL
AND 40 TO 50 MPH WINDS WAS LOCATED 4 MILES NORTHEAST OF EASTABUCHIE
AT 106 PM CDT...MOVING SOUTHWEST AT 5 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.

PEOPLE IN EXTREME SOUTHEASTERN COVINGTON...NORTHERN FORREST AND
SOUTHWESTERN JONES COUNTIES SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3128 8929 3146 8944 3159 8919 3144 8907
      3143 8909 3143 8913 3139 8914
TIME...MOT...LOC 1806Z 054DEG 5KT 3146 8922

GRG
Special weather statement, Jul 22, 1:42 PM CDT, 26 minutes before
MSZ073-074-221925-
LAMAR MS-FORREST MS-
142 PM CDT TUE JUL 22 2014

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
142 PM CDT TUE JUL 22 2014

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PENNY TO NICKEL SIZE HAIL
AND 40 TO 50 MPH WINDS WAS LOCATED OVER BROOKLYN AT 142 PM CDT...
MOVING SOUTHWEST AT 20 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.

PEOPLE IN SOUTHERN FORREST AND SOUTHERN LAMAR COUNTIES SHOULD MONITOR
THIS STORM CLOSELY.

LAT...LON 3091 8935 3100 8935 3100 8941 3097 8943
      3097 8947 3101 8951 3100 8955 3100 8964
      3101 8965 3116 8915 3114 8914 3097 8913
      3090 8928
TIME...MOT...LOC 1842Z 066DEG 19KT 3104 8921

GRG

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 22, 1:05 PM CDTSpecial Weather StatementJANJones45 min
Jul 22, 1:42 PM CDTSpecial Weather StatementJANForrest43 min
Jul 22, 2:40 PM CDTSpecial Weather StatementJANJones30 min
Jul 22, 2:54 PM CDTFlash Flood WarningJANLamar, Marion2 hr
Jul 22, 3:03 PM CDTSpecial Weather StatementJANLamar32 min
Jul 22, 3:31 PM CDTSpecial Weather StatementJANJones24 min
Jul 22, 4:01 PM CDTSpecial Weather StatementJANMarion29 min
Jul 22, 4:11 PM CDTSpecial Weather StatementJANForrest39 min
Jul 22, 4:20 PM CDTSpecial Weather StatementJANJones30 min
Jul 22, 4:25 PM CDTFlash Flood WarningJANForrest2 hr
Jul 22, 4:41 PM CDTFlash Flood WarningJANJones2 hr
Jul 22, 5:21 PM CDTSevere Thunderstorm WarningJANMadison17 min
Jul 22, 5:39 PM CDTSpecial Weather StatementJANHinds31 min
Jul 22, 5:50 PM CDTSpecial Weather StatementJANCovington20 min
Jul 22, 5:54 PM CDTSpecial Weather StatementJANClarke41 min
Jul 22, 6:09 PM CDTSpecial Weather StatementJANSimpson31 min
Jul 22, 6:29 PM CDTSpecial Weather StatementJANLawrence31 min
Jul 22, 6:34 PM CDTSevere Thunderstorm WarningJANJefferson Davis, Lawrence41 min
Jul 22, 6:50 PM CDTSpecial Weather StatementJANSmith20 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.